MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-X
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "doctor states that the hub in the set would not screw onto the catheter once tunnelling was completed and they were attaching the hubs.Collar was used." the device was not removed or replaced the catheter was left in situ.Another hubset was used to complete the procedure.There was no medical intervention needed.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one photo for analysis.The photo shows the hub of the connector assembly, the threaded compression fitting/cap, and the compression sleeve.The customer also returned one, opened nextstep retrograde chronic hemodialysis kit including the tunneling instrument, connector assembly, compression fitting, and compression sleeve for analysis.Signs of use were observed within the threaded compression fitting/cap.Visual analysis of the threaded compression fitting/cap and connector assembly hub did not reveal any signs of "missing" threads as reported by the customer.No defects or anomalies were observed on the compression sleeve.The threaded compression fitting/cap and compression sleeve were assembled onto the connector assembly per the instructions-for-use (ifu).The ifu provided with this kit instructs the user, "slide threaded compression cap over compression sleeve towards hub connection assembly with compression sleeve seated completely inside.Thread compression cap onto hub connection assembly firmly, but do not over tighten.There should be no threads visible on hub connection assembly." the threaded compression fitting/cap and compression sleeve assembled onto the connector assembly hub as intended.No threads were visible after assembly.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, "precaution: ensure compression sleeve is securely positioned inside threaded compression cap.Avoid attempts to place compression sleeve onto hub connection assembly cannula and then apply threaded compression cap.Incomplete compression may occur causing catheter separation." the complaint of the threaded compression fitting/cap not connecting to the connector assembly was not able to be confirmed through complaint investigation of the returned sample.Visual analysis did not reveal any "missing threads" from either the threaded compression fitting/cap nor connector assembly hub.Functional testing of the threaded compression fitting/cap and compression sleeve verified the components assembled as intended.Based on the customer report and sample received, no problem was found on the returned device.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20011874
Report Number9680794-2024-00791
Device Sequence Number12577196
Product Code MSD
UDI-Device Identifier00801902096289
UDI-Public(01)00801902096289(11)230601(17)260430(10)33F23E0564(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCS-15192-X
Device Lot Number33F23E0564
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown